# SDR AALA202209139340

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 67,258 hours, 25,613 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 34,918 hours, 17,250 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 697804
- Condition: Odor
- Location: Zone 400 - Nac/P
- Part time: 34,918 hours, 17,250 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A BIRD STRIKE THROUGH ENGINE AND BURNING SMELL IN CABIN / FLIGHT DECK. MAINTENANCE ACCOMPLISHED A BIRD STRIKE INSPECTION AND A BORESCOPE INSPECTION OF THE #1 ENGINE WITH NO DAMAGE NOTED PER TASK CARDS 26L00005017, 26L00005019, AND 26L40072006. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TROUBLESHOOTING TASK CARD 26L00021001 AND DETERMINED THE BURNING SMELL WAS CAUSED BY THE BIRD STRIKE / INGESTION INTO THE #1 ENGINE. A SATISFACTORY OPERATIONAL CHECK OF THE ENGINES AND PACKS WAS ACCOMPLISHED AND NO ODORS WERE NOTED.   AIRCRAFT WAS DETERMINED TO BE OK FOR SERVICE.
